Jñānābha‎, Vol. 50 (2) (2020), (122-127)

UPPER BOUND ON FOURTH HANKEL DETERMINANT FOR CERTAIN SUBCLASS OF MULTIVALENT FUNCTIONS

 

By

Gurmeet Singh1, Gagandeep Singh2 and Gurcharanjit Singh3

1Department of Mathematics, Khalsa College, Patiala-147001, Punjab, India

Email: meetgur111@gmail.com

2Department of Mathematics, Khalsa College, Amritsar-143001, Punjab, India

Email: kamboj.gagandeep@yahoo.in

3Department of Mathematics, Punjabi University, Patiala-147002, Punjab, India

Department of Mathematics, GNDU College, Chungh-143304, Punjab, India

Email: dhillongs82@yahoo.com

(Received : June 11, 2020 ; Revised: October 09, 2020)

 

 

The present investigation is concerned with the estimation of the upper bound to the H4 (p) Hankel determinant for a subclass of p-valent functions in the open unit disc E={z:|z|<1}. This work will motivate the researchers to work in the direction of investigation of fourth Hankel determinant for several other subclasses of univalent and multivalent functions.

 

2010 Mathematics Subject Classifications: 30C45, 30C50.

Keywords and phrases: Analytic functions, Univalent functions, Multivalent functions, Hankel determinant, Coefficient bounds.